# SDR UPS04542830

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Rt/ Lt Slats
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - L/E SLAT DISAGREE MESSAGE AT FLAP EXT.  ADJUSTED RIGHT SLATS NR 7, 8, 9, 10 IAW MM 27-81-00-5.  ADJUSTED LT & RT SLATS O/B POSITION TRANS IAW MM 27-58-01-5.  C/W BOW TS 1820 REV 998 SYSTEM OPS CHECKS NORMAL.
